Volume 186

The Apollonian structure of integer superharmonic matrices

Pages 1-67 by Lionel Levine, Wesley Pegden, Charles K. Smart | From volume 186-1

Chern’s conjecture for special affine manifolds

Pages 69-95 by Bruno Klingler | From volume 186-1

Tame distillation and desingularization by $p$-alterations

Pages 97-126 by Michael Temkin | From volume 186-1

Homological stability for moduli spaces of high dimensional manifolds. II

Pages 127-204 by Søren Galatius, Oscar Randal-Williams | From volume 186-1

Geometric monodromy — semisimplicity and maximality

Pages 205-236 by Anna Cadoret, Chun-Yin Hui, Akio Tamagawa | From volume 186-1

Wilkie’s conjecture for restricted elementary functions

Pages 237-275 by Gal Binyamini, Dmitry Novikov | From volume 186-1

Dynamical spectral rigidity among $\mathbb{Z}_2$-symmetric strictly convex domains close to a circle (Appendix B coauthored with H. Hezari)

Pages 277-314 by Jacopo De Simoi, Vadim Kaloshin, Qiaoling Wei | From volume 186-1

Corrigendum to the paper “On the $\boldsymbol{K^2}$ of degenerations of surfaces and the multiple point formula”

Pages 315-318 by A. Calabri, C. Ciliberto, F. Flamini, R. Miranda | From volume 186-1

Editors’ Note on “Invariant differential operators and eigenspace representations on an affine symmetric space”

Pages 319-319 by Editors of the Annals of Mathematics | From volume 186-1

Revêtements du demi-plan de Drinfeld et correspondance de Langlands $p$-adique

Pages 321-411 by Gabriel Dospinescu, Arthur-César Le Bras | From volume 186-2

Bilinear forms with Kloosterman sums and applications

Pages 413-500 by Emmanuel Kowalski, Philippe Michel, Will Sawin | From volume 186-2

The triviality of the 61-stem in the stable homotopy groups of spheres

Pages 501-580 by Guozhen Wang, Zhouli Xu | From volume 186-2

Borel circle squaring

Pages 581-605 by Andrew S. Marks, Spencer T. Unger | From volume 186-2

A sharp Schrödinger maximal estimate in $\mathbb {R}^2$

Pages 607-640 by Xiumin Du, Larry Guth, Xiaochun Li | From volume 186-2

Total Betti numbers of modules of finite projective dimension

Pages 641-646 by Mark E. Walker | From volume 186-2

Erratum on “On the number of generators of ideals in polynomial rings”

Pages 647-648 by Jean Fasel | From volume 186-2

On the generic part of the cohomology of compact unitary Shimura varieties

Pages 649-766 by Ana Caraiani, Peter Scholze | From volume 186-3

Shtukas and the Taylor expansion of $L$-functions

Pages 767-911 by Zhiwei Yun, Wei Zhang | From volume 186-3

Global smooth and topological rigidity of hyperbolic lattice actions

Pages 913-972 by Aaron Brown, Federico Rodriguez Hertz, Zhiren Wang | From volume 186-3